Q. Why did I get bleeding after taking I-pill?

Answered by
Dr. Deepti Kurmi
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Mar 21, 2019

Hello doctor,

I had taken a pill and got bleeding. I thought it was periods because I had little cramps but that bleeding was so light and it lasted for three to four days. After that I had protected sex two weeks back but to be complete sure I took another pill two days later and my periods was due a few days back and now I am not having any bleeding. That bleeding was my periods or what? And when next I am going to have my periods?

#

Hello,

Welcome to icliniq.com.

I-pill is emergency contraception. It should be taken not more than once or twice in a year. It has many serious side effects. Secondly, you took I-pill twice in one month would definitely create some hormonal imbalance which might take a couple of weeks to settle. It is difficult to tell whether earlier was your normal menses or withdrawal bleeding. Chances of pregnancy cannot be excluded without a blood test, you need to do a blood test to rule out pregnancy.

Thank you doctor,

I have done the home pregnancy test a few days back and it was negative. So still I need to get the blood test done?

#

Hello,

Welcome back to icliniq.com.

Urine pregnancy test can be false negative sometimes. I would suggest to do serum beta hCG and check. If this is negative, so absolutely no chance of pregnancy and you can take medicine for withdrawal bleeding.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What is withdrawal bleeding?

Query: Hello doctor, Emergency contraception is 95% effective means is there some chance of getting pregnant? What more precautions could be taken during sex so that there will be full surety about it? After taking it, will the periods be painful? In what way will it alter periods? Will it change the numb...  Read Full »

My periods have been slightly irregular. What may be the reason?

Query: Hi doctor, I am 24 year old and I had an ultrasound for the first time today. My periods have been slightly irregular for last few months and hence I went for a checkup. I am attaching my scan reports for your reference. Kindly guide me. Thank you.  Read Full »

After I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?

Query: Hello doctor, I need an urgent help. I was on my fifth day of my periods and I made out with my partner. I had my pants and my panty on and he had his penis out. He ejaculated on my pant, and I saw that some portion of my panty was wet as well. And I felt wet in the skin of the lower portion of abd...  Read Full »

Also Read


Vitamin D and COVID-19
Did you know COVID-19 patients with vitamin D deficiency are twice as likely to have severe complications, including dea...  Read more»
The New 'Super-Spreader' Strain of Coronavirus
A new variant of SARS-CoV-2, the virus that causes COVID-19, is spreading fast in parts of the UK. Read how this new var...  Read more»
How to treat my mother's sigmoid colon ulcer?
Hi doctor, My mother, who is 45 years old, has ulcers in the sigmoid colon for the last 15 years. The problem got reduce...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.